# SDR EIAA2010052A

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Overheated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED & THERMALLED ALL TIRES ON LEFT SIDE OF AIRCRAFT.  CAPTAINS REPORT INDICATES THAT THE TOWER REPORTED SMOKE AND FLAME.
